×

Found 1,541 Documents (Results 1–100)

Overdetermined problems and relative Cheeger sets in unbounded domains. (English) Zbl 1532.35312

PDFBibTeX XMLCite
Full Text: DOI arXiv

Steiner subratio of Riemannian manifolds. (English. Russian original) Zbl 1531.05046

J. Math. Sci., New York 276, No. 3, 417-422 (2023); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 179, 67-72 (2020).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field